| Model Number |
X SERIES |
| Medical Device Problem Code |
Failure to Charge (1085)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/05/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device displayed a "defib charging" error message.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the customer's report was not replicated or confirmed.The device was put through extensive debug and final testing without duplicating the report.The device was recertified and returned to the customer.The battery used at the time of the reported event was not returned for evaluation.No trend is associated with reports of this type.